# SDR DALA2022040702393

- Difficulty date: April 4, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 75,415 hours, 31,636 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Stringer
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 691 AWR IN REF NRC 225: CORROSION ON FLOOR STGR RBL 2.9 BTW STA 1470 TO 1473 AT AFT CARGO COMPARTMENT C2. CORRECTIVE ACTION: FLOOR STGR RBL 2.9 BTW STA 1470 TO 1473 AT AFT CARGO COMPARTMENT C2 WAS REPAIRED PER B757-200 SRM. (2183377)
